Translator Disclaimer
May 2014 The Seneta–Heyde scaling for the branching random walk
Elie Aidekon, Zhan Shi
Ann. Probab. 42(3): 959-993 (May 2014). DOI: 10.1214/12-AOP809

Abstract

We consider the boundary case (in the sense of Biggins and Kyprianou [Electron. J. Probab. 10 (2005) 609–631] in a one-dimensional super-critical branching random walk, and study the additive martingale $(W_{n})$. We prove that, upon the system’s survival, $n^{1/2}W_{n}$ converges in probability, but not almost surely, to a positive limit. The limit is identified as a constant multiple of the almost sure limit, discovered by Biggins and Kyprianou [Adv. in Appl. Probab. 36 (2004) 544–581], of the derivative martingale.

Citation

Download Citation

Elie Aidekon. Zhan Shi. "The Seneta–Heyde scaling for the branching random walk." Ann. Probab. 42 (3) 959 - 993, May 2014. https://doi.org/10.1214/12-AOP809

Information

Published: May 2014
First available in Project Euclid: 26 March 2014

zbMATH: 1304.60092
MathSciNet: MR3189063
Digital Object Identifier: 10.1214/12-AOP809

Subjects:
Primary: 60F05, 60J80

Rights: Copyright © 2014 Institute of Mathematical Statistics

JOURNAL ARTICLE
35 PAGES


SHARE
Vol.42 • No. 3 • May 2014
Back to Top